Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/107049
Title: The bargaining set for almost-convex games
Author: Getán Oliván, Jesús
Izquierdo Aznar, Josep Maria
Montes, Jesús
Rafels, Carles
Keywords: Teoria de jocs
Conjunts convexos
Funcions convexes
Àlgebres de Von Neumann
Game theory
Convex sets
Convex functions
Von Neumann algebras
Issue Date: Feb-2015
Publisher: Springer Verlag
Abstract: We generalize the well-known result of the coincidence of the bargaining set and the core for convex games (Maschler et al., 1972) to the class of games named almost-convex games, that is, coalitional games where all proper subgames are convex.
Note: Versió postprint del document publicat a: https://doi.org/10.1007/s10479-012-1226-y
It is part of: Annals of Operations Research, 2015, vol. 225, num. 1, p. 83-89
Related resource: https://doi.org/10.1007/s10479-012-1226-y
URI: http://hdl.handle.net/2445/107049
ISSN: 0254-5330
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
617484.pdf165.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.